# SDR 03FDEA01128

- Difficulty date: July 21, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARB0029507N
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE FITTING OUTBOARD SIDE LINK FOUND CRACKED.  CRACKED O/B SIDE LINK FITTING OF LEFT WING O/B FLAP I/B HINGE FITTING REMOVED AND REPLACED WITH NEW FITTING AS PER SRM 51-33-01 VOL II.
